| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during surgery, at the moment of injecting the implant, the haptic dislocated, and the implant could not be correctly injected into the chamber.This incident occurred during the introduction into the patient¿s eye.The implant/injector came into contact with the patient¿s eye.Back-up lens used to complete the procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in a.1., a.2., a.3.,a, b.5., h.3., h.6., and h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the lens was destroyed.